# SDR ASAA2021070195204

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 38,319 hours, 11,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 350 RIGHT FMC FAILED FOR ABOUT 30 SECONDS WITH VTK DISPLAYED ON COPILOT MAP AND AUTOPILOT WENT INTO CWS MODE WITH LOSS OF LNAV AFTER 30 SECOND RIGHT FMC CAME BACK ONLINE WITH NO FAULTS AND OPERATED NORMALLY. GROUNDED - YES. RAN B737-800 FIM 34-61 TASK 836 CYCLED POWER TO R/T FMC, OPS RESTORED , CHECKS OK REF SAME.
